# SDR CALA2025092609295

- Difficulty date: September 24, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N63899
- Make and model: Boeing 737924ER
- Aircraft serial: 62816
- Aircraft time: 27,392 hours, 10,218 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550422
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT CABIN FLOORBEAM STA 947, RBL 28.  REPAIR ACCOMPLISHED ON THE MAIN CABIN FLOORBEAM STA 947 IAW EC/RA 5370-01198 & SRM 53-70-51-2R-5.
